Uncoupling Isaacs’equations in nonzero-sum two-player differential games - Archive ouverte HAL Access content directly
Journal Articles Revue Africaine de Recherche en Informatique et Mathématiques Appliquées Year : 2008

Uncoupling Isaacs’equations in nonzero-sum two-player differential games

(1) , (2, 3)
1
2
3

Abstract

We use a recently uncovered decoupling of Isaacs PDE’s of some mixed closed loop Nash equilibria to give a rather complete analysis of the classical problem of conflict over parental care in behavioural ecology, for a more general set up than had been considered heretofore.
On utilise un découplage récemment mis en évidence des équations d’Isaacs d’un jeu différentiel pour des stratégies mixtes singulières particulières pour donner une analyse assez complète d’un problème classique en écologie comportementale concernant le conflit à propos des soins parentaux.
Fichier principal
Vignette du fichier
arima00910.pdf (500.65 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Loading...

Dates and versions

hal-01277836 , version 1 (23-02-2016)

Identifiers

Cite

Frédéric Hamelin, Pierre Bernhard. Uncoupling Isaacs’equations in nonzero-sum two-player differential games: The example of conflict over parental care. Revue Africaine de Recherche en Informatique et Mathématiques Appliquées, 2008, Volume 9, 2007 Conference in Honor of Claude Lobry, 2008, pp.157-170. ⟨10.46298/arima.1896⟩. ⟨hal-01277836⟩
128 View
517 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More